MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. CUSTOM COMBI SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. CUSTOM COMBI SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-2722-9
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A corporate inventory manager reported to fresenius that a combi set blood leak occurred at a hemodialysis (hd) user clinic.Additional information was obtained through follow-up with the facility administrator (fa) and a patient care technician (pct) from the clinic.It was reported that the saline line separated at the end of a patient¿s hd treatment, as their blood was being reinfused.The saline line separated from the ¿t¿ connector.The pct was at the station when this occurred, and they were able to immediately clamp off the lines once they noticed the issue.There were no alarms from the machine.There did not appear to be any loose connections leading up to the event, and no leaks were noticed during the priming phase.Additionally, there were no changes or disruptions in pressure that could have contributed to the failure.It was reported that the patient¿s treatment was completed.Only a drop of blood leaked out.Per the pct, the estimated blood loss (ebl) was maybe 1ml.It was confirmed that there was no patient serious injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.The combi set was not available to be returned for manufacturer evaluation as it was reportedly discarded.However, a photo depicting the separation was provided for review.

Brand Name
CUSTOM COMBI SET
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24849061
Report Number0008030665-2026-00673
Device Sequence Number18374499
Product Code FJK
UDI-Device Identifier00840861100293
UDI-Public00840861100293
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K962081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-2722-9
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008T MACHINE; FRESENIUS OPTIFLUX DIALYZER
Patient Age63 YR
Patient SexMale
Patient Weight74 KG